Translator Disclaimer
2007 Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity
M. Ghimenti, A. M. Micheletti
Differential Integral Equations 20(10): 1131-1152 (2007).

Abstract

We consider the problem $- \Delta u+V(x)u=f^{\prime}(u)+g(x)$ in $\mathbb R^N$, under the assumption $\lim_{x\rightarrow\infty}V(x)=0$, and with the nonlinear term $f$ with a double power behavior. We prove the existence two solutions when $g$ is sufficiently small and $V < 0$.

Citation

Download Citation

M. Ghimenti. A. M. Micheletti. "Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity." Differential Integral Equations 20 (10) 1131 - 1152, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35114
MathSciNet: MR2365205

Subjects:
Primary: 35J60
Secondary: 35D05, 35J20

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 10 • 2007
Back to Top